# SDR R61A2023021000118

- Difficulty date: January 13, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17003905001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE STRINGER 23R, BETWEEN FR 16 & 17.  FWD FUSELAGE STR 23 REPLACED WITH NEW.  STRINGER INSTALLED IAW WRM 51-41-01, SRM 51-41-02,  AND SRM 51-43-01.
